# SDR A6WA202011027378

- Difficulty date: October 30, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N449AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7818
- Aircraft time: 38,204 hours, 37,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 601R350313
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 AT FS 559 +80 TO FS 559+120 T CAP EXTRUSION HAS CORROSION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED T CAP EXTRUSION, LBL 27 AT FS 559 +80 TO FS 559+120, IAW DRAWING 601R35031 AND CRJ 200 SRM 51-42-20.
